# SDR SWIA2019012945477

- Difficulty date: January 29, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 39,059 hours, 34,468 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Slow
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MESSAGE ON GEAR RETRACTION. LEFT MAIN SLOW TO RETRACT. MESSAGE WAS ILLUMINATED ONLY FOR A FEW SECONDS. (FLT 7359) CLOSED REMOVED AND REPLACED LEFT MLG SIDESTAY ACTUATOR IAW AMM. SYSTEM OPS CHECKS GOOD NO FURTHER FAULTS NOTED.
